# SDR DALA2025071005203

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 NOSE FORWARD FUSELAGE, PASSENGER CABIN AT FR20 Y-1662MM FLOOR SUPPORT WITH CORROSION. CORRECTIVE ACTION: REPLACED PASSENGER CABIN FLOOR SUPPORT WEB FROM FR20 TO FR24 AT Y-166MM IAW A319 SRM 51-72-11-911-001. (1072574).
